all foods and beverages are starting to taste bland
This question has also been asked and answered here: Prednisone - can it cause a "terrible taste" in mouth and can it change the taste of food?
I lost my sense of smell several years ago but just recently noticed taste is going. I have been on High dose of Prednisone for several months and have all the side effects from this terrible but necessary drug
I've been on prednisone 80mg per/day for over a week and literally anything I drink is devoid of flavor.
I have been on Prednisone for a long time too, I have lost my sense of smell and taste too.
But mine is due too chronic sinusitis and prednisone is suppose to help that a bit but in my case it does not. Check with your Allergist and see what is going on with your sinuses.
I have needed 2 rounds of prednisone, once at Thanksgiving and now at Christmas to help with a severe allergic reaction to I don't know what (working on that). I've noticed both times that I can just barely taste anything. If loss of taste is a side effect of prednisone, and apparently it is, then it must be rare enough to not be mentioned in any list of prednisone side effects I've seen so far.
Yes and sore mouth unlcers and swollen gums, hunger pangs, and water retention too.
But they do make you feel much better.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.